Posted over a year ago
PLEASE KEEP AWAY FROM YOUR CHILD......................... my 9year old has had all the above side effect should be mark unsafe for kids......
Jocole - omg!! everything that everyone is sayin bout there child it happen to mine yesterday.. the pediatrician prescribed ATUSS DS the purple lookin one for my 4year old and 3 year old son for there cough.. and i gave it to them around 8:30a.m and around 10:30 the daycare called me and told me both of my sons where actin different and seem like they r high so i went to go pick them up and when i got there they both couldnt walk, talk,and it seem like they wasnt even there..(spaced out) i was scared i took them to the hospital and on the way... my 4year old started screamin sayin people is in his head and he was cryin none stop.. and my 3year old just black out i couldnt wake him up.. about the time i made it he woke up screamin as well.. i was gettin them out the car but they still couldnt walk,they changed from screamin and stared talkin to themselves i dont know how to explain it...but it was not normal and i was so scared...it took awhile for the medication to leave.. Thank God they r fine now but they need to take that ATUSS DS off the market its dangerous for children and it have other medication that will make ur child react like this in it... i found this out yesterday from the hosptial i hope this message help out other parents that havent went though this... KEEP AWAY FROM CHILDREN PLEASE!!!!